# SDR SWIA200922239

- Difficulty date: July 28, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 32,318 hours, 45,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN OVERHEAD EMERGENCY LIGHT INOP.  (FLT 5768)  RELAMPED EMERGENCY LIGHT.
